Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 21, Issue.: 3

Original Research Article

ON BIFURCATION SOLUTIONS OF NONLINEAR FOURTH ORDER DIFFERENTIAL EQUATION

 

ALI H. ROSEN1 AND MUDHIR A. ABDUL HUSSAIN1*

1Department of Mathematics, College of Education for Pure Sciences, University of Basrah, Basrah, Iraq.

Abstracts

In this article the bifurcation solutions of nonlinear fourth order differential equation has been investigated by using local method of Lyapunov -Schmidt. The reduced equation corresponding to the nonlinear fourth order differential equation has been found in the form of a nonlinear system of two algebraic equations. The classification of the solutions (equilibrium points) of this system has been discussed.

Keywords :

Bifurcation theory; nonlinear systems; Local Lyapunov-Schmidt method.